Posted 10/14/2010 11:26 AM (GMT -7)
I was on Topamax for several years and loved it!
Never had much of any major issues, lost weight, soda taste flat, a little hand tingling, and better migraine profile.
My friend begged me to go on holiday from it since i had hyperacusis (sound senstivity) and read that Topamax can cause this as a rare side effect.
To shut him up i did that.
I went through some withdrawal, mostly regaining the 8 pounds that i lost, my stomach bothered me for a few months.
Now after 7 months or so, i wanted to go back on for several reasons. One it didn't cause my hyperacusis. Two, i told my bf to back off and never discuss this again... he agreed and apologized.
However, when i went back on (25 mg for several days, then 25 day and night) etc.
In the space of two or three week, was taking maybe 75 mg.
However i was having horrible migraines. I was having them before i started this regime, I think due to some yeast die off and other problems. But this really scared me so over the next two weeks i tapered off.
However, I miss my topamax. i think that if i did so well the first time, maybe i should try again, and that the second time was just bad timing, given my other issues going on?
has anyone else any experience with this? My migraines seem to have taken a more aggressive problem stance lately and i'd love to go back to those first topamax days!